Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 15, NWS Twin Cities, MN

February 8, 201427 counties in Minnesota

NWS Twin Cities, MN issued this wind chill advisory at Feb 8, 2014, 3:07 PM CST for 27 counties in Minnesota. It took effect at Feb 9, 2014, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2014, 3:07 PM CST (21:07 UTC)
In effect from
Feb 9, 2014, 12:00 AM CST
Expired
Feb 9, 2014, 10:00 AM CST
In force
10 hr
Issued by
NWS Twin Cities, MN
All 27 counties

Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 92 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WWUS43 KMPX 082107
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 PM CST SAT FEB 8 2014

...COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING...

.A WIND CHILL ADVISORY IS IN EFFECT FOR WEST CENTRAL AND SOUTH
CENTRAL MINNESOTA TONIGHT INTO SUNDAY MORNING. THE COMBINATION OF
5 TO 10 MPH WINDS AND BELOW ZERO TEMPERATURES WILL AGAIN RESULT
IN WIND CHILL VALUES RANGING FROM 25 TO 30 BELOW TONIGHT INTO
SUNDAY MORNING.

MNZ041>044-047>051-054>059-064>068-073>075-082-083-091-092-090515-
/O.NEW.KMPX.WC.Y.0015.140209T0600Z-140209T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN-
NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER...
ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH
307 PM CST SAT FEB 8 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 AM CST SUNDAY. 

* WIND CHILL VALUES...25 TO 30 BELOW.

* IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW 
  WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
2 follow-up statements
260 
WWUS43 KMPX 090151
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
751 PM CST SAT FEB 8 2014

...COLD WIND CHILLS DEVELOPING TONIGHT...

.A WIND CHILL ADVISORY REMAINS IN EFFECT FOR CENTRAL...WEST 
CENTRAL AND SOUTH CENTRAL MINNESOTA LATER TONIGHT INTO SUNDAY
MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND BELOW ZERO
TEMPERATURES WILL RESULT IN WIND CHILL VALUES RANGING FROM 25 TO
30 BELOW TONIGHT INTO SUNDAY MORNING.

MNZ041>044-047>051-054>059-064>068-073>075-082-083-091-092-091000-
/O.CON.KMPX.WC.Y.0015.140209T0600Z-140209T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN-
NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER...
ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH
751 PM CST SAT FEB 8 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST SUNDAY. 

* WIND CHILL VALUES...25 TO 30 BELOW ZERO.

* IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW 
  WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

JLT
730 
WWUS43 KMPX 090854
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
254 AM CST SUN FEB 9 2014

...COLD WIND CHILLS THIS MORNING AND AGAIN TONIGHT INTO MONDAY
MORNING...

.A WIND CHILL ADVISORY REMAINS IN EFFECT FOR CENTRAL...WEST
CENTRAL AND SOUTH CENTRAL MINNESOTA THIS MORNING. A NEW WIND CHILL
ADVISORY HAS BEEN ISSUED FOR THE ENTIRE REGION LATE THIS EVENING
THROUGH MONDAY MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND
WELL BELOW ZERO TEMPERATURES WILL RESULT IN WIND CHILL VALUES
RANGING FROM 25 TO 35 BELOW. THERE MAY BE BRIEF INSTANCES OF WIND
CHILL VALUES REACHING 40 BELOW ACROSS CENTRAL MINNESOTA EARLY
MONDAY MORNING.

MNZ041>044-047>051-054>059-064>068-073>075-082-083-091-092-091700-
/O.NEW.KMPX.WC.Y.0016.140210T0300Z-140210T1700Z/
/O.CON.KMPX.WC.Y.0015.000000T0000Z-140209T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN-
NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER...
ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH
254 AM CST SUN FEB 9 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM CST MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT
UNTIL 10 AM CST THIS MORNING. 

* WIND CHILL VALUES...AROUND 25 BELOW THIS MORNING AND BETWEEN 25
  TO 35 BELOW TONIGHT INTO MONDAY MORNING. 

* IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW 
  WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MNZ045-052-053-060>063-069-070-076>078-084-085-093-WIZ014>016-
023>028-091700-
/O.NEW.KMPX.WC.Y.0016.140210T0300Z-140210T1700Z/
KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SCOTT-
DAKOTA-LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...MORA...CAMBRIDGE...CENTER CITY...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...SHAKOPEE...
BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...WASECA...
OWATONNA...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
254 AM CST SUN FEB 9 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM CST MONDAY. 

* WIND CHILL VALUES...25 TO 35 BELOW. 

* IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND
  CHILLS IF PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BORGHOFF

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 12:09 PM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Feb 8, 12:09 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CST SAT FEB 8 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 325 AM CST SAT FEB 8 2014

FORECAST CONCERN NEAR TERM IS THE LIGHT SNOW EVENT THAT WILL MOVE
ACROSS FAR SOUTHERN MN INTO THE AFTERNOON.

RADAR TRENDS NOT IMPRESSIVE ON THIS SYSTEM COMING ACROSS SOUTH
DAKOTA THIS MORNING.  WATER VAPOR IMAGERY SHOWING SYSTEM IS RATHER
COMPACT AND LOOKS IMPRESSIVE WITH SOME DRYING NOTED BEHIND THE
VORTICITY MAXIMA.  APPEARS TO BE MOISTURE STARVED BUT WILL BE ABLE TO
GENERATE A GOOD BURST OF SNOW AS IT MOVES OVER IOWA AND INGESTS A
BIT MORE MOISTURE.  SHOULD STILL SEE AN INCH OR TWO OF LIGHT SNOW
OVER FAR SOUTHERN MINNESOTA AS IT MOVES THROUGH.  MODEL TRENDS
CONTINUE TO DROP ANY MOISTURE MAINLY ACROSS THE SOUTHERN METRO AND
SOUTH...INTO A SMALL AREA OF WEST CENTRAL WISCONSIN.  WILL HOLD
HIGHER POPS MAINLY SOUTH OF THE METRO.  EVEN IF IT DID SNOW...IT
WOULD BE A DUSTING AT BEST ON THIS NORTHERN PERIPHERY.

SYSTEM EXITS BY THIS EVENING AND SHOULD BEGIN TO CLEAR FROM
NORTHWEST TO SOUTHEAST DURING THE NIGHT.  COLDER AIR WILL MOVE
SOUTHEAST OVER THE AREA AS ANOTHER 1040MB CANADIAN HIGH MOVES INTO
THE REGION. WE SHOULD BE ABLE TO SEE SOME TEENS BELOW ZERO IN THE
NORTHWEST CWA...WITH SINGLE DIGITS BELOW ZERO TO THE EAST. WIND
CHILLS MAY BECOME AN ISSUE MAINLY AFTER MIDNIGHT AND IS DEPENDENT ON
CLEARING TREND. APPEARS ALL THAT WOULD BE NEEDED WOULD BE AN
ADVISORY IF TEMPERATURES/WINDS HOLD OUT.  WE WILL LEAVE THIS FOR THE
DAY SHIFT TO DELINEATE AREAL COVERAGE.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 325 AM CST SAT FEB 8 2014

HIGH PRESSURE WILL BRING A FRESH SURGE OF ARCTIC AIR DOWN SUNDAY
WITH THE HIGH SETTLING OVERHEAD BY LATE MONDAY AFTERNOON.
TEMPERATURES WILL RUN AROUND 30 DEGREES BELOW AVERAGE SUNDAY NIGHT
THROUGH MONDAY NIGHT...ALTHOUGH SOME MODERATION MAY OCCUR LATE
MONDAY NIGHT ACROSS WESTERN MINNESOTA AS THE BEGINNINGS OF WAA
EMERGE FROM THE PLAINS. SHOULD SEE MANY LOCATIONS DROP INTO THE
20S BELOW ZERO ACROSS CENTRAL MINNESOTA AND WESTERN WISCONSIN
SUNDAY AND MONDAY NIGHT. EVEN EARLY THIS MORNING RICE LAKE IS 20
BELOW. THE MSP HEAT ISLAND WILL BE ENHANCED DUE TO LACK OF WIND
DURING THIS PERIOD SO IT SHOULD BE 5 TO 10 DEGREES WARMER THERE.
WINDS GENERALLY LESS THAN 5 KTS SHOULD KEEP WIND CHILLS AT
REASONABLE LEVELS...BUT MAY STILL NEED A WIND CHILL ADVISORY SINCE
IT WON/T TAKE MUCH TO GET HAZARDOUS WIND CHILLS WITH SUCH COLD
TEMPS.

A BENIGN AND VERY COLD FIRST HALF OF THE LONG TERM WILL GIVE WAY
TO A BIT MORE ACTIVE AND MILDER SECOND HALF. MODEL CONSISTENCY FOR
MIDWEEK AND BEYOND IS NOT TOO GOOD SO CONFIDENCE WITH POPS AND
TEMPS IS RATHER LOW. SEVERAL SYSTEMS WILL TRAVERSE THE NORTHERN
CONUS DURING THIS TIME...EACH BRINGING A LITTLE SURGE OF MILDER
AIR...SOME SNOW...FOLLOWED BY A BRIEF COOLING TREND. THE
TEMPERATURE SWINGS SHOULD NOT BE TOO DRASTIC WITH THE COLDEST AIR
REMAINING BOTTLED UP IN CANADA...BUT SOME INDICATIONS PER ECMWF
SHOW A STRONGER SYSTEM DEVELOPING SOMEWHERE OVER THE MIDWEST NEXT
WEEKEND AS A TROUGH DIGS INTO THE ROCKIES. THE GFS IS ABOUT 180
DEGREES OUT OF PHASE SO LEANED TOWARD A GENERAL COMPROMISE OF
SCHC POPS AND SLIGHTLY COOLER THAN AVERAGE TEMPS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1143 AM CST SAT FEB 8 2014

WITH THE LIGHT SNOW MAINLY REMAINING SOUTH OF THE TAF SITES...THE
WEATHER IMPACTS TO AVIATION SHOULDN'T BE SIGNIFICANT. THERE ARE
ACTUALLY A COUPLE AREAS OF LOWER CEILINGS. ONE AREA OF STRATUS IS
ASSOCIATED WITH THE SNOW FALLING ACROSS SOUTH CENTRAL AND
SOUTHEAST MN AND THE OTHER HAS FORMED NORTH OF THE SNOW IN AN AREA
OF LIGHT WINDS - SO THE CLOUDS ARE NEARLY STATIONARY. THIS WILL BE
THE CHALLENGE THIS AFTERNOON AND EVENING...TO DETERMINE HOW THESE
2500-3500 FT CEILINGS WILL MOVE WITH TIME. THEY SHOULD BE NEARLY
STATIONARY FOR AT LEAST A FEW HOURS AND THEN GRADUALLY MOVE
SOUTHEAST THIS EVENING.

KMSP...

4-7 MILE VISIBILITY WILL BE LIKELY EARLY THIS AFTERNOON DUE TO
A COMBINATION OF HAZE AND LIGHT SNOW. THE REASON FOR THE HAZE IS
THE LIGHT SURFACE/LOW LEVEL WINDS OUT THERE NOW. IT'S POSSIBLE WE
ARE BEING A LITTLE TOO OPTIMISTIC WITH THE CLEARING OF THE LOWER
VISIBILITY /AND CEILINGS/ WITH THE 18Z TAF ISSUANCE. CONDITIONS
MIGHT NOT CLEAR UNTIL A DRIER NW FLOW DEVELOPS TONIGHT. REGARDLESS
ONLY TRACE SNOW AMOUNTS ARE EXPECTED TODAY.

/OUTLOOK FOR KMSP/

SUN NIGHT...VFR. WINDS NW AT 10KTS.
MON...VFR. WINDS W AT 5KTS.
TUE...VFR. MVFR POSSIBLE. WINDS S-SW 10-20KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...DWE
LONG TERM...BORGHOFF
AVIATION...CLF
Hazardous weather outlook, Feb 8, 12:18 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1218 PM CST SAT FEB 8 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
091830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1218 PM CST SAT FEB 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILLS BETWEEN 15 AND 30 BELOW ZERO ARE EXPECTED LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILL VALUES OF 20 TO 35 BELOW ZERO ARE EXPECTED SUNDAY
NIGHT...AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Feb 8, 11:51 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CST SAT FEB 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     SNOW             MANKATO                 44.17N 93.99W
02/08/2014  M0.5 INCH        BLUE EARTH         MN   BROADCAST MEDIA

&&

RAH
Local storm report, Feb 8, 1:31 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
131 PM CST SAT FEB 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             FAIRMONT                43.64N 94.46W
02/08/2014  M1.6 INCH        MARTIN             MN   PUBLIC

            REPORTED VIA TWITTER

&&

MKM

Nearby

Wind Chill Advisories in Minnesota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.